# SDR 96ZZZM626

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374MQ
- Make and model: Stbros SD360
- Aircraft serial: SH3683
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Gland Nut
- Part number: 2009920604
- Condition: Cracked
- Location: Landing Gear
- Part time: 23,094 hours
- Component: 200920003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLEET CAMPAIGN INSPECTION OF SHOCK ABSORBER GLAND NUT FOR CRACKS CORROSION, CRACK WAS FOUND ON NUT LOWER SECTION .25 INCH FROM THE RADIUS 1.5 INCH LONG.  (PRC SEALEANT WAS MISSING SINCE LAST OVERHAUL).  NUT WAS REPLACED BY NEW ONE, REST OF THE FLEED INSPECTION UNDER PROGRESS ON FLEET CAMPAIGN.
